# SDR GTIA2018061402697

- Difficulty date: June 14, 2018
- Submitted: June 14, 2018
- Operation: Air carrier
- Aircraft: N647NK
- Make and model: Airbus A320-232
- Aircraft serial: 7635
- Aircraft time: 4,692 hours, 2,116 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR ASSIST BOTTLE HAD LOW PRESSURE.  SERVICED THE ASSIST BOTTLE IAW AMM 52-10-00
